# SDR 96ZZZM1233

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39019
- Make and model: Beech 1900C
- Aircraft serial: UC39
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1143840201
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO JAX, CAPTAINS WINDSHIELD CRACKED (APPROX 5 PLACES NEAR UPPER EDGE), OUTER PLY ONLY.  LANDED JAX.  MX DETERMINED UNAIRWORTY PER PILOT VISIBILITY AND INTERFERENCE WITH WIPER OPS.  FERRIED A/C TO CRG UNPRESSURIZED AND REMOVED AND REPLACED WINDSHIELD.
